MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS 14 SELECT; GUIDE WIRE

MICROVENTION, INC. TRAXCESS 14 SELECT; GUIDE WIRE
Model Number GW1420040S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 03/31/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was discarded at the user facility; therefore, a product analysis could not be performed.There was no reported device malfunction.The root cause cannot be determined.The instructions for use (ifu) identifies vessel perforation, intracerebral hemorrhage, and death as potential complications associated with use of the device.Additionally, the ifu warns to manipulate the guidewire under fluoroscopic guidance.
 
Event or Problem Description
It was reported that during embolization treatment of an aneurysm, "the doctor punched an artery" and a hemorrhagic event was observed a few seconds after.It was reported that the x-ray didn't work while the wire was advanced.The patient was reported to have died.No further information has been provided.

Brand Name
TRAXCESS 14 SELECT
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6632837
Report Number2032493-2017-00139
Device Sequence Number19019347
Product Code MOF
UDI-Device Identifier00812636022260
UDI-Public(01)00812636022260(11)161111(17)191031(10)16111130
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/31/2019
Device Model NumberGW1420040S
Device Lot Number16111130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;